Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The maximum modulus principle for CR functions


Author: Andrei Iordan
Journal: Proc. Amer. Math. Soc. 96 (1986), 465-469
MSC: Primary 32F25
DOI: https://doi.org/10.1090/S0002-9939-1986-0822441-3
MathSciNet review: 822441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a CR submanifold of $ {{\mathbf{C}}^n}$ without extreme points. Then, the modulus of any CR function on $ M$ cannot have a strong local maximum at any point of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822441-3
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society